# SDR CALA2015012793027

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 97,495 hours, 11,582 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CUT OUT AT MED DOOR 5L UPPER AFT CORNER FOUND CRACKED.  INTERIM REPAIR INSTALLED IAW ECRA 5331-02001 REV A & E A5331-01798 OP9 OP10 & REF PTT SEQ4956264.  THIS IS A CAT B REPAIR.
